Solpadeine Headache Soluble Tablets are the natural relief for headaches, migraines, dental/period pains, sciatica, lumbago and sprains. It can also provide a gentle therapy for colds and sort throats. It contains painkillers, paracetamol and codeine which all combine to relief the affected pain. Paracetamol also helps to reduce body temperature, making Solpadeine Max everyone’s essential tablet with a dual purpose.
How to take Solpadeine Headache Tablets:
Adults, including the elderly and children aged 12 years and over: Take 2 tablets, dissolved in water, every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 unless your doctor tells you to. Do not exceed the stated dose. If symptoms persist consult your doctor.
Caution before taking Solpadeine Headache:
This product contains paracetamol. Do not take with any other paracetamol-containing products. Avoid drinking too much coffee or tea when taking these tablets.
Solpadeine Headache Tablets should not be taken:
If you are sensitive to paracetamol, caffeine, or to any of the other ingredients listed above.
Please see your doctor before you take Solpadeine Headache Tablets:
If you are pregnant or breast feeding:
Please see your doctor before you take Solpadeine Headache Tablets if you are pregnant. You can take this medicine whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy.
Possible side effects whilst taking Solpadeine Headache Tablets?
Most people taking this medicine find it causes them no problems. However, occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if the tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
Each Solpadeine Headache Tablet contains the active ingredients:
Paracetamol 500 mg and Caffeine 65 mg. The tablets also contain: starch, polyvinyl pyrrolidone, potassium sorbate, talc, stearic acid, croscarmellose sodium. The film coat contains hydroxypropyl methylcellulose and triacetin.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
I need these as suffer terriabke headaches after an head injury and these work best fast deliverey good price
Awesome product - fast and effective - I suffer from migraines and this is a very good product to ease the significant pain. My husband and daughter use this product to with fabulous results.
I suffer from migraines and have a frozen shoulder so therefore this product is ideal for my symptoms and gets to the pain fast and is very effective.